# SDR AMTA200700186

- Difficulty date: April 9, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211*
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601772
- Condition: Damaged
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF TRANSMISSION AND RECEPTION WEAK AND INTERMITTENT.  REMOVED AND REPLACED LEFT HF COUPLER IAW MM 23-11-01-4, OPS CHECKS GOOD AT THIS TIME, TRANS AND RECEPTION LOUD AND CLEAR.  (K)
